# SDR ASOA2015101213925

- Difficulty date: October 12, 2015
- Submitted: October 21, 2015
- Operation: Air carrier
- Aircraft: N691CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15136
- Aircraft time: 19,970 hours, 12,855 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 379-485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FS 379-485 IS CORRODED IN MULTIPLE AREAS.  CORROSION FOUND TO BE OUT OF LIMITS IAW SRM SUPPLEMENT.  R & R SEAT RAIL IAW AMM 53-00-49-000-801-A07 53-00-49-400-801-A07.
